# SDR CALA2011061500438

- Difficulty date: June 14, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N66056
- Make and model: Boeing 767424ER
- Aircraft serial: 29451
- Aircraft time: 46,491 hours, 6,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100033802ATS
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WALL MOUNTED ESCAPE PATH LIGHT GLY NR 5 LT WALL FACE AFT BROKEN ASSY.  REMOVED AND REPLACED WALL MOUNTED ESCAPE PATH LIGHT PER AMM 33- 51-10.  OPS CHECK OK.
